# SDR DALA2022110407155

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 7,214 hours, 884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 EMERGENCY LIGHT LENS COVER MISSING OF DOOR 21 AND 2R, AT SEAT 23 L AND R DIVIDER. CORRECTIVE ACTION: INSTALLED 2L, 2R AND 23L/R DIVIDER EMER LIGHT LENS COVERS. (9435161)
